# SDR MASA200600585

- Difficulty date: February 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 24,149 hours, 20,949 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX540330
- Condition: Failed
- Location: Hyd System
- Part time: 3,346 hours, 3,025 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7296 ORD - EDP 2 FAIL WHILE CLIMBING THRU FL180.  MX TROUBLESHOOTING.  AC OUT OF SERVICE.  MX R&R PUMP.
